INVESTIGADORES
LAURET Emilio Agustin
artículos
BETTIOL, RENATO; LAURET, EMILIO A.; PICCIONE, PAOLO
The first eigenvalue of a homogeneous CROSS
THE JOURNAL OF GEOMETRIC ANALYSIS; Lugar: Berlin; Año: 2022 vol. 32 p. 76 - 76
BETTIOL, RENATO G.; LAURET, EMILIO A.; PICCIONE, PAOLO
Full Laplace spectrum of distance spheres in symmetric spaces of rank one
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY; Año: 2022
LAURET, EMILIO A.
Diameter and Laplace eigenvalue estimates for compact homogeneous Riemannian manifolds
TRANSFORMATION GROUPS; Lugar: Boston; Año: 2022
LAURET, EMILIO A.; WILL, CYNTHIA E.
Non-solvable Lie groups with negative Ricci curvature
TRANSFORMATION GROUPS; Lugar: Boston; Año: 2022 vol. 27 p. 163 - 179
LAURET, EMILIO A.
Diameter and Laplace Eigenvalue Estimates for Left-invariant Metrics on Compact Lie Groups
POTENTIAL ANALYSIS; Año: 2021
LAURET, EMILIO A.
A Computational Study on Lens Spaces Isospectral on Forms
EXPERIMENTAL MATHEMATICS; Año: 2021 vol. 30 p. 268 - 282
LAURET, EMILIO A.; MIATELLO, ROBERTO J.
Strong representation equivalence for compact symmetric spaces of real rank one
PACIFIC JOURNAL OF MATHEMATICS; Año: 2021 vol. 314 p. 333 - 373
LAURET, EMILIO A.; MIATELLO, ROBERTO J.; ROSSETTI, JUAN PABLO
Recent results on the spectra of lens spaces
São Paulo Journal of Mathematical Sciences; Lugar: Sao Paulo; Año: 2021 vol. 15 p. 240 - 267
LAURET, EMILIO A.
On the smallest Laplace eigenvalue for naturally reductive metrics on compact simple Lie groups
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; Año: 2020 vol. 148 p. 3375 - 3380
LAURET, EMILIO A.; MIATELLO, ROBERTO J.
Strong multiplicity one theorems for locally homogeneous spaces of compact type
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; Año: 2020 vol. 148 p. 3163 - 3173
LAURET, EMILIO A.
The smallest Laplace eigenvalue of homogeneous 3-spheres
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY; Año: 2019 vol. 51 p. 49 - 69
LAURET, EMILIO A.
Spectral uniqueness of bi-invariant metrics on symplectic groups
TRANSFORMATION GROUPS; Año: 2019 vol. 24 p. 1157 - 1164
LAURET, EMILIO A.; ROSSI BERTONE, FIORELA
On the SO(n+3) to SO(n) branching multiplicity space Sur l'espace de multiplicité de branchement de SO(n+3) vers SO(n)
COMPTES RENDUS MATHEMATIQUE; Año: 2018 vol. 356 p. 1112 - 1124
LAURET, EMILIO A.
The spectrum on p-forms of a lens space
GEOMETRIAE DEDICATA; Año: 2018 vol. 197 p. 107 - 122
LAURET, EMILIO A.; ROSSI BERTONE, FIORELA
Weight multiplicity formulas for bivariate representations of classical Lie algebras
JOURNAL OF MATHEMATICAL PHYSICS; Año: 2018 vol. 59
BOLDT, SEBASTIAN; LAURET, EMILIO A.
An Explicit Formula for the Dirac Multiplicities on Lens Spaces
THE JOURNAL OF GEOMETRIC ANALYSIS; Año: 2017 vol. 27 p. 689 - 725
LAURET, EMILIO A.; BERTONE, FIORELA ROSSI
Multiplicity formulas for fundamental strings of representations of classical Lie algebras
JOURNAL OF MATHEMATICAL PHYSICS; Año: 2017 vol. 58
EMILIO AGUSTÍN LAURET; MIATELLO, ROBERTO JORGE; ROSSETTI, JUAN PABLO
Spectra of lens spaces from 1-norm spectra of congruence lattices
INTERNATIONAL MATHEMATICS RESEARCH NOTICES; Lugar: Oxford; Año: 2016 vol. 2016 p. 1054 - 1089
LAURET, EMILIO A.
Spectra of orbifolds with cyclic fundamental groups
ANNALS OF GLOBAL ANALYSIS AND GEOMETRY; Año: 2016 vol. 50
CHAN, WAI KIU; ICAZA, MARÍA INÉS; LAURET, EMILIO A.
A generalized hermite constant for imaginary quadratic fields
MATHEMATICS OF COMPUTATION; Año: 2015 vol. 84 p. 1883 - 1900
LAURET, E.A.; MIATELLO, R.J.; ROSSETTI, J.P.
Representation Equivalence and p-Spectrum of Constant Curvature Space Forms
THE JOURNAL OF GEOMETRIC ANALYSIS; Año: 2015 vol. 25 p. 564 - 591
EMILIO AGUSTÍN LAURET
A numerical study on exceptional eigenvalues of certain congruence subgroups of SO(n,1) and SU(n,1)
RAMANUJAN JOURNAL; Lugar: Berlin; Año: 2014 vol. 35 p. 179 - 204
LAURET, EMILIO A.
An asymptotic formula for representations of integers by indefinite hermitian forms
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; Año: 2014 vol. 142 p. 1 - 14
LAURET, EMILIO A.
Representation Equivalent Bieberbach Groups and Strongly Isospectral Flat Manifolds
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES; Año: 2013 vol. 57 p. 357 - 363
LAURET, EMILIO A.; MIATELLO, ROBERTO J.; ROSSETTI, JUAN P.
Strongly isospectral manifolds with nonisomorphic cohomology rings
REVISTA MATEMATICA IBEROAMERICANA; Año: 2013 vol. 29 p. 611 - 634
EMILIO LAURET
Series de Dirichlet
Revista de Educación Matemática; Lugar: Córdoba; Año: 2008 vol. 23 p. 3 - 21